# SDR USAASA01046

- Difficulty date: August 25, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY AISLE LIGHT AT SEAT 17C WAS INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT SEAT 17C EMERGENCY LIGHT CONNECTOR.  (M)
